# SDR SWAA2024092439967

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 25,192 hours, 12,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER THE WING FWD. SIDE EMERGENCY LIGHT INOP<[01] R&R EMERGENCY LIGHT BATTERY PACK AT M2335 PER MM 33-51-04
